MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. TAILOR FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY

ST. JUDE MEDICAL PUERTO RICO, INC. TAILOR FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY
Model Number TAB-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Pleural Effusion (2010); Heart Failure/Congestive Heart Failure (4446)
Date of Event 03/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2021, a 29mm tailor flexible annuloplasty band was implanted.On (b)(6) 2021, the patient presented with dyspnea and a pleural effusion was noted.The heart lung machine, procedure and overall patient condition (heart failure) caused the effusion.A pleural puncture was performed and the patient was reported to be in stable condition and since has been discharged.
 
Additional Manufacturer Narrative
Additional information: h6, h10 an event of elevated creatine, dyspnea and pleural effusion was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
TAILOR FLEXIBLE ANNULOPLASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key11664221
Report Number2648612-2021-00038
Device Sequence Number3015795
Product Code KRH
UDI-Device Identifier05414734055697
UDI-Public05414734055697
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K022363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2023
Device Model NumberTAB-29
Device Catalogue NumberTAB-29
Device Lot Number6450139
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight49